# SDR ASAA2014021906916

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,234 hours, 2,415 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W0321023122
- Condition: Damaged
- Location: Ee Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRING ON THE E3-2 DAMAGED.  ACFT GROUNDED.  SPLICED WIRES.  PERFORMED GOOD CONTINUITY CHECK IAW SWPM 20-30-12, STPE 6 D, WDM 22-33-11, 27, 32, 21, 34-33-21.  PERFORMED GOOD INSTALLATION TEST OF SMYD NR 2, RADIO ALTIMETER NR 2 AMM 27-32-42-400-801, STEP 3.G, 34-33-21-400-801, STEP 3.G.
